Remarks on l-conformal extension of the Newton-Hooke algebra

Anton Galajinsky, Ivan Victorovich Masterov

Research output: Contribution to journalArticle

49 Citations (Scopus)

Abstract

The l-conformal extension of the Newton-Hooke algebra proposed in [J. Negro, M.A. del Olmo, A. Rodriguez-Marco, J. Math. Phys. 38 (1997) 3810] is formulated in the basis in which the flat space limit is unambiguous. Admissible central charges are specified. The infinite-dimensional Virasoro-Kac-Moody type extension is given.

Original languageEnglish
Pages (from-to)265-267
Number of pages3
JournalPhysics Letters, Section B: Nuclear, Elementary Particle and High-Energy Physics
Volume702
Issue number4
DOIs
Publication statusPublished - 19 Aug 2011

Keywords

  • Conformal Galilei algebra
  • Conformal Newton-Hooke algebra

ASJC Scopus subject areas

  • Nuclear and High Energy Physics

Fingerprint Dive into the research topics of 'Remarks on l-conformal extension of the Newton-Hooke algebra'. Together they form a unique fingerprint.

  • Cite this